# SDR 97ZZZX1331

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94UX
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing Race
- Part number: A2202
- Condition: Split
- Location: Inbd Blade
- Part time: 6,635 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, S/N 930, PROPELLER WAS REMOVED FOR LOOSE BLADES AND SLINGING GREASE.  WHEN DISASSEMBLED FOUND BLADE BEARING (SPLIT BEARING).  ONE-HALF OF IT SPLIT IN TWO, OTHER ONE-HALF HAS ONE SIDE SPLIT AND BROKEN OFF, 2 INCH PIECE, AND OTHER SIDE SPLIT .50 INCH.
